# SDR ASAA2024010547162

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N704AL
- Make and model: Boeing 737-9
- Aircraft serial: 67501
- Aircraft time: 510 hours, 154 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: UNKNOWN
- Condition: Departed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

AT APPROXIMATELY 16,000 FT DURING CLIMB OUT OF PDX THE AIRCRAFT EXPERIENCED A RAPID DECOMPRESSION. IT WAS DISCOVERED THAT THE L/H MID EXIT DOOR PLUG STRUCTURE BLEW OUT AND DEPARTED THE AIRCRAFT. THE FLIGHT CREW INITIATED AN EMERGENCY DESCENT AND DECLARED AN EMERGENCY. THE FLIGHT LANDED SAFELY IN PDX TWENTY MINUTES AFTER DEPARTURE. GROUNDED - YES. THE AIRCRAFT IS CURRENTLY GROUNDED. ROOT CAUSE INVESTIGATION IS ONGOING.
